RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 397–409 (Mi de4482)  

Ordinary Differential Equations

The analytic structure of solutions of nonlinear Pfaffian systems with bounded coefficients in transcendental cases

È. I. Grudo

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1556 kB)

Bibliographic databases:
UDC: 517.936
Received: 22.01.1980

Citation: È. I. Grudo, “The analytic structure of solutions of nonlinear Pfaffian systems with bounded coefficients in transcendental cases”, Differ. Uravn., 18:3 (1982), 397–409

Citation in format AMSBIB
\Bibitem{Gru82}
\by \`E.~I.~Grudo
\paper The analytic structure of solutions of nonlinear Pfaffian systems with bounded coefficients in transcendental cases
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 397--409
\mathnet{http://mi.mathnet.ru/de4482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654235}


Linking options:
  • http://mi.mathnet.ru/eng/de4482
  • http://mi.mathnet.ru/eng/de/v18/i3/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019